# SDR UALA2010122004632

- Difficulty date: December 19, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 59,136 hours, 10,699 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Sensor
- Part number: 113881
- Part serial: 200
- Condition: Faulty
- Location: Cooling Fan
- Component: Fan
- Component part number: 4100941C
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT EQUIP COOLING FAN STATUS MESSAGE. SUPPLEMENTAL DATA UPDATE REPLACED LEFT FAN, FLOW SENSOR AND FILTER PER MM DUE TO COOLING HORN ON CONTINUOUS WITH LOW FLOW FAULT. OPS NORMAL.
